# SDR GTIA9901225

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

MYR - FLT 309 - RIGHT ENGINE REVERSE UNLOCK LIGHT ILLUMINATED ACCOMPANIED BY YAW AND VIBRATION, RIGHT ENGINE WAS IMMEDIATELY SHUT DOWN.  NR 2 ENGINE INSPECTION FOUND TURBINE BLADE DAMAGE.  REMOVED AND REPLACED NR 2 ENGINE IAW DC9 MM 71-00.  ADJUSTMENT TEST SATISFACTORY.  LEAKED CHECKED GOOD.  (M)
